# SDR DALA13033109209

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 48,184 hours, 25,382 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW COMPLAINED OF ODOR AND SMOKE COMING FROM GALLEY OVEN.  R & R FORWARD GALLEY OVEN.  OPS CHECKS GOOD.
